| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
12/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6) +18.5d) was explanted due to the patient's dissatisfaction with their vision and replaced with a new lal (sn (b)(6), +18.5d).There were no reported patient complications or other problems following the procedure.Rxsight's first awareness of this event was on 12/14/2023.
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).